# SDR SWAA2022031432570

- Difficulty date: August 11, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CARGO COMPARTMENT FLOOR ACCESS PANEL 140CF HAS SEVERAL HOLES ELONGATED. {18-022} / REAMED 6EA ELONGATED FASTENER HOLES AT AFT CARGO COMPARTMENT FLOOR PANEL 140 CF TO CORRESPONDING OVERSIZE IAW B737-700 SRM 51-40-05-0G-0 .
